# SDR AALA201906119018

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 10,935 hours, 4,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESPU 10WL FORWARD LEFT EMERGENCY LIGHT BATTERY FAULT. MAINTENANCE REPLACED 10WL LIGHT BATTERY PER AMM 33-51-38.
